MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SE T WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SE T WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4439
Medical Device Problem Codes Material Separation (1562); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard extension se t with needleless y-site(s) and stopcock was separated.The following information was received by the initial reporter with initial reporter with the verbatim it was reported by customer that stopcock breaking off of mx4439.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported the stopcock is disconnected, and returned photos of the issue, or material mx4439, lot 24099227.The photos verify the complaint of stopcock issues.The information was forwarded to the supplier of the component for further analysis.Unfortunately, without the physical sample, the supplier was unable to identify a root cause or draw any conclusions.There is no previous similar cases, or any issues with the dhr information that was run.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD MAXGUARD EXTENSION SE T WITH NEEDLELESS Y-SITE(S) AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21071285
Report Number9616066-2024-02184
Device Sequence Number15574458
Product Code FPA
UDI-Device Identifier10885403237485
UDI-Public(01)10885403237485(11)240906(17)290905(10)24099227
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4439
Device Lot Number24099227
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown